# SDR DALA2015102506442

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AT LT FUEL TANK NR 1371C.   ACCESS WAS REPAIRED IAW SRM 51-22-2A AND COUNTERSINK HOLES WERE MEASURED AND MAX DIAMETER ALLOWABLE IS .532" AND MAX DIAMETER MEASURED IS .561" IN 3 HOLES THEREFORE IS WITHIN LIMITS AND WAS REPAIRED UNDER CONDITION II IAW SRM 51-22-2A.
